# SDR AALA20160302003

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 13,183 hours, 5,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS ILLUMINATED THEN WENT OUT. HAPPENED NUMEROUS TIMES. REMOVED AND REPLACED POWER SUPPLY ASSEMBLY IAW AMM 33-51-00. OPERATIONS CHECK OF SYSTEM NORMAL. THE AIRCRAFT WAS GROUNDED. SEE ALSO AALA20160301009.
